Economics at your fingertips  

Half Step Numerical Method for Solution of Second Order Initial Value Problems

Adeniran Adebayo O. and Edaogbogun Kikelomo
Additional contact information
Adeniran Adebayo O.: Department of Statistics, Federal Polytechnic, Ile Oluji, Nigeria
Edaogbogun Kikelomo: Department of Medical Sciences, College of Health Science and Technology, Ijero Ekiti, Nigeria

Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 2, 77-81

Abstract: This paper presents a half step numerical method for solving directly general second order initial value problems. The scheme is developed via collocation and interpolation technique invoked on power series polynomial. The proposed method is consistent, zero stable, order four and three. This method can estimate the approximate solution at both step and off step points simultaneously by using variable step size. Numerical results are given to show the efficiency of the proposed scheme over some existing schemes of same and higher order.

Keywords: Power series polynomial; Block method; Collocation; Interpolation; Zero stability; Consistency. (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.32861/ajams.72.77.81

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

Page updated 2022-05-25
Handle: RePEc:arp:ajoams:2021:p:77-81